# SDR SIMA20131230001

- Difficulty date: December 30, 2013
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 28,617 hours, 20,369 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Part number: AV67021186007
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT VERTICAL STABILIZER TO FUSELAGE DRAG ANGLE IS CRACKED.  REPAIRED IAW EO CR-55MR-038.
